標題: GENERALIZED ON-SHELL WARD IDENTITIES IN STRING THEORY
作者: LEE, JC
交大名義發表
物理研究所
National Chiao Tung University
Institute of Physics
公開日期: 1-二月-1994
摘要: It is demonstrated that an infinite set of string-tree level on-shell Ward identities, which are valid to all sigma-model loop orders, can be systematically constructed without referring to the string field theory. As examples, bosonic massive scattering amplitudes are calculated explicitly up to the second massive excited states. Ward identities satisfied by these amplitudes are derived by using zero-norm states in the spectrum. In particular, the inter-particle Ward identity generated by the D2XD2, zero-norm state at the second massive level is demonstrated. The four physical propagating states of this mass level are then shown to form a large gauge multiplet. This result justifies our previous consideration on higher inter-spin symmetry from the generalized worldsheet sigma-model point of view.
URI: http://dx.doi.org/10.1143/PTP.91.353
http://hdl.handle.net/11536/2646
ISSN: 0033-068X
DOI: 10.1143/PTP.91.353
期刊: PROGRESS OF THEORETICAL PHYSICS
Volume: 91
Issue: 2
起始頁: 353
結束頁: 360
顯示於類別:期刊論文


文件中的檔案:

  1. A1994MZ40600013.pdf